Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The product theorem for topological entropy


Author: L. Wayne Goodwyn
Journal: Trans. Amer. Math. Soc. 158 (1971), 445-452
MSC: Primary 54.82; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1971-0283782-8
MathSciNet review: 0283782
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.82, 28.00

Retrieve articles in all journals with MSC: 54.82, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0283782-8
Article copyright: © Copyright 1971 American Mathematical Society